# SDR 96ZZZM1388

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703MG
- Make and model: Dhav DHC7102
- Aircraft serial: 103
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 20,338 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4924 - PID-MIA - DIVERTED TO NAS, LOST NR 1 ENGINE ERRATIC TORQUE INDICATION, THEN HIGH T5 AND LOW OIL PRESSURE.  SHUT DOWN BEFORE TOTAL FAILURE.  NR 1 CHIP DETECTOR ILLUMINATED.  NR 1 ENGINE WAS INSPECTED AND FOUND TO HAVE METAL IN OIL AND ON OIL FILTER.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR 3 ENGINE FERRY TO FLL MAINTENANCE BASE.  THE ENGINE WAS REMOVED AND REPLACED WITH SERVICEABLE ENGINE.  OIL SAMPLE WAS TAKEN AND SENT FOR EVALUATION.  ENGINE SENT TO OVERHAUL FACILITY FOR REPAIR.  (M)
